# SDR ASAA2023062643734

- Difficulty date: June 26, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,312 hours, 13,108 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER STARTING DESCENT AUTO FAIL ON PRESSURIZATION PANEL ILLUMINATED. QRH HAD US MOVE TO ALTN CONTINUED NORMAL OPS. GROUNDED - YES. PERFORMED BITE TEST OF DCPC.TEST OK. NO FAULT AT THIS TIME IAW B737-800 FIM 21-31 TASK 801.
